# SDR ASAA2013102296623

- Difficulty date: October 22, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655572653
- Condition: Bent
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 BULKHEAD AFT SIDE LT LOWER OTBD GILL LINER SUPPORT ANGLE BENT.  ACFT GROUNDED.  R & R ANGLE IAW, SRM 51-40-02-0G-0.
